Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The category of cofinal types. I

Authors: Seymour Ginsburg and J. R. Isbell
Journal: Trans. Amer. Math. Soc. 116 (1965), 386-393
MSC: Primary 04.99; Secondary 06.99
MathSciNet review: 0201315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Mahlon M. Day, Oriented systems, Duke Math. J. 11 (1944), 201–229. MR 9970
  • Seymour Ginsburg, A class of everywhere branching sets, Duke Math. J. 20 (1953), 521–526. MR 58685
  • J. R. Isbell, Supercomplete spaces, Pacific J. Math. 12 (1962), 287–290. MR 156311
  • Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156879
  • John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, No. 2, Princeton University Press, Princeton, N. J., 1940. MR 0002515

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.99, 06.99

Retrieve articles in all journals with MSC: 04.99, 06.99

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society